| Model Number |
10101 |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
While at customer site for a separate issue, the field service engineer reported an event of an ¿odor¿ or smell emitting from the sterrad® 100s sterilizer.There was no report of any injuries or human reactions.This event is being reported as a malfunction report subsequent to a previous serious injury.
Additional Manufacturer Narrative
The field service engineer replaced the catalytic converter to resolve the odor/smells issue and confirmed the unit met specifications.The system was returned to service.The device history record (dhr) was reviewed and no issues relating to the failure mode were noted.The involved unit met manufacturer specifications at the time of release.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).
Additional Manufacturer Narrative
H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the odor,smells issue, and system risk analysis (sra).Trending analysis of the odor/smells issue for the sterrad® 100s unit was reviewed for the prior six months from the event date, and no significant trend was observed.Review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." no parts were available for further analysis.The assignable cause of the odor smells is likely due to the catalytic converter.The asp field service engineer replaced the part and confirmed the sterrad® 100s met functional specifications after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).